Alert archive / Indiana / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 27, NWS Chicago, IL

June 26, 20214 counties in Indiana; Will County, Illinois

NWS Chicago, IL issued this severe thunderstorm warning at Jun 26, 2021, 5:21 PM CDT for 4 counties in Indiana; Will County, Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2021, 5:21 PM CDT (22:21 UTC)
Expired
Jun 26, 2021, 6:15 PM CDT
In force
54 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Will County, IL, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 92 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:46 PM CDTTSTM WND DMG1 Ese Demotte, INTREE LIMBS DOWNED. TIME ESTIMATED BY RADAR.
Jun 26, 5:59 PM CDTTSTM WND DMGValparaiso, INPHOTO SHARED ON SOCIAL MEDIA OF LARGE TREE LIMB SNAPPED IN VALPARAISO. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:05 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
683 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
684 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS53 KLOT 262221
SVRLOT
ILC197-INC073-089-111-127-262315-
/O.NEW.KLOT.SV.W.0027.210626T2221Z-210626T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Chicago/Romeoville
521 PM CDT Sat Jun 26 2021

The National Weather Service in Chicago has issued a

* Severe Thunderstorm Warning for...
  East central Will County in northeastern Illinois...
  Newton County in northwestern Indiana...
  Porter County in northwestern Indiana...
  Lake County in northwestern Indiana...
  Jasper County in northwestern Indiana...

* Until 615 PM CDT.

* At 521 PM CDT, severe thunderstorms were located along a line
  extending from near St. Anne to near Hopkins Park to near Sheldon,
  moving northeast at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Gary, Portage, Merrillville, Valparaiso, Schererville, Hobart,
  Crown Point, Chesterton, Cedar Lake, Lowell, Rensselaer, DeMotte,
  Hebron, Kentland, Remington, Morocco, Wheatfield, Lake Village,
  Griffith and St. John.

Including the following interstates...
 Indiana I-80 between mile markers 11 and 16.
 Indiana I-90 between mile markers 19 and 37.
 Indiana I-94 between mile markers 16 and 32.
 Indiana I-65 between mile markers 200 and 260.

This includes...  Valparaiso University, Illiana Motor Speedway,
Indiana Dunes State Park, Lake County Fairgrounds, Porter County
Fairgrounds, and US 41 Dragway.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Illinois...and northwestern Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8753 4130 8753 4130 8763 4139 8762
      4162 8723 4171 8693 4091 8693
TIME...MOT...LOC 2221Z 243DEG 49KT 4109 8771 4102 8759 4072 8757 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Birk
1 follow-up statement
348 
WWUS53 KLOT 262238
SVSLOT

Severe Weather Statement
National Weather Service Chicago/Romeoville
538 PM CDT Sat Jun 26 2021

ILC197-262248-
/O.CAN.KLOT.SV.W.0027.000000T0000Z-210626T2315Z/
Will IL-
538 PM CDT Sat Jun 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILL COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Illinois...and northwestern Indiana.

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8753 4131 8753 4148 8747 4162 8723
      4171 8693 4091 8693
TIME...MOT...LOC 2238Z 227DEG 59KT 4154 8730 4128 8739 4109 8730 4061
8763

$$

INC073-089-111-127-262315-
/O.CON.KLOT.SV.W.0027.000000T0000Z-210626T2315Z/
Newton IN-Porter IN-Lake IN-Jasper IN-
538 PM CDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NEWTON...PORTER...LAKE AND JASPER COUNTIES...

At 538 PM CDT, severe thunderstorms were located along a line
extending from Hobart to Lowell to near Roselawn to Stockland, moving
northeast at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Gary, Portage, Merrillville, Valparaiso, Schererville, Hobart, Crown
Point, Chesterton, Cedar Lake, Lowell, Rensselaer, DeMotte, Hebron,
Kentland, Remington, Morocco, Wheatfield, Lake Village, Griffith and
St. John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Illinois...and northwestern Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4091 8699 4084 8699 4084 8710 4074 8710
      4074 8753 4131 8753 4148 8747 4162 8723
      4171 8693 4091 8693
TIME...MOT...LOC 2238Z 227DEG 59KT 4154 8730 4128 8739 4109 8730 4061
8763

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

Birk

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:42 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 26, 3:42 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
342 PM CDT Sat Jun 26 2021

.MESOSCALE DISCUSSION...
259 PM CDT

As we've been dealing with since the late morning, concerns
continue to include brief tornadoes, strong downburst winds, and
flash flooding. Area of interest is similar to those already
impacted earlier, if a bit farther south. This is near and
southeast of the I-55 corridor. Isolated showers/storms will be
possible north of this, though with much less instability with
northward extent, not expecting the intensity like with farther
south.

An MCV noted emanating from near St Louis area interacted with
brief clearing that occurred into western and west central
Illinois to fire new convection southwest of the ongoing storms.
These have exhibited robust lower level mesos in the strongest
storms like has occurred over our area. This is tied to good low
level hodograph curvature for Bunkers right moving storms
yielding near 150 to 200 m2/s2 of 0-1km SRH, along with 0-3 km
MLCAPE of 100-175 J/kg. Over the next 2-3 hours we'll be watching
the ongoing storms for strengthening low level rotation, as well
as the storms over west central Illinois approaching the central
IL counties in our CWA.

Finally, the 2"+ PWAT axis draped across the region will continue
to support torrential downpours in the strongest convection
capable of flash flooding. The earlier issued FFW for the Chicago
metro did have reports of flash flood impacts within it. Issued a
large Flood Advisory for areas currently and to continue to be
impacted over the next few hours, with the expectation of likely
needing to issue at least a few targeted Flash Flood Warnings. Of
particular concern is the eastern Livingston, northern Ford
Panhandle into northwest Iroquois, which has received at least 6"
of rain the past couple days, if they receive multiple additional
rounds of convection.

Castro

&&

.SHORT TERM...
340 PM CDT

Through Sunday...

Expect that showers and thunderstorms will continue to line up
from southwest to northeast near and east of I-55 into early
evening with a shift to the southeast with time. Forcing looks
then become less coherent through the evening but the
southwesterly flow aloft will persist so will maintain a chance
for showers and some thunderstorms overnight. Have left the flash
flood watch as is for now as did not have mch time to fully
assess but may be able to trim western sections out this evening
and possibly the entire watch if the corridor of thunderstorms
shifts to the east.

For Sunday, guidance is in agreement in pushing a frontal boundary
southward into the area later in the day. The airmass does not
look as favorable for shower/storms but cannot rule out some
isolated to scattered activity with the front in the afternoon.

MDB

&&

.LONG TERM...
340 PM CDT

No major changes in thinking for the long term so previous
discussion follow...

Sunday night through Friday...

Long term forecast concerns continue to be focused on the threat
of additional periods thunderstorms especially into the first half
of the coming week, as the upper pattern remains largely
unchanged. As we remain within a very moist air mass, storms will
likely remain capable of torrential downpours and flooding.

Unusually strong upper ridging over the Pacific Northwest, and
another strong upper ridge centered just of the mid-Atlantic coast
will maintain an upper level trough from Hudson Bay to the
central Plains into early next week. South-southwest flow east of
the trough axis will maintain a feed of deep Gulf moisture into
the mid- Mississippi Valley and western/southern Great Lakes
region during this time, as depicted by a plume of PWATs around 2
inches which is progged to remain in the vicinity of the forecast
area during the first half of the week. A weak surface cold front
will push into the CWA Sunday, but is expected to wash out and
become diffuse in the vicinity of the forecast area as southwest
flow aloft maintains warm/moist advection into the region. This
would tend to lift or redevelop the diffuse front back north later
Monday night and Tuesday, thus additional rounds of periodic
showers and thunderstorms will likely continue to affect the
forecast area early in the week. Since we're already seen some
significant rainfall across some parts of the forecast area over
the past two days, any further rounds of heavy-rain producing
storms over the next several days will only serve to increase
flooding/flash flooding potential across the region. Of course,
rain threat will likely be modulated by individual small-scale
short waves or MCV features and it won't rain continuously, but
total amounts will need to be monitored.

By mid-week (Wednesday), ridging off the mid-Atlantic coast
weakens and drifts east a bit, allowing some eastward shift of
the upper trough across the upper Midwest and western Lakes
region. With a more westerly component to the flow aloft, this
looks to foster a southeastward shift in the axis of deeper
moisture into the Ohio Valley region. Medium-range guidance
continues to trend toward digging additional upper energy south
from Ontario during the Wednesday into Thursday period however,
and developing a closed upper low across the western Lakes/mid-
Mississippi Valley region late in the week. While scouring out the
deeper moisture, this mid- level circulation would likely
continue to support a threat of at least diurnally-driven
showers/thunderstorms to end the week and possibly into the
weekend.

Temperature wise, conditions look to remain seasonably warm and
rather humid for the first half of the week. Cooler conditions are
likely late in the week as flow turns more north-northwesterly.

MDB/Ratzer

&&

.AVIATION...
For the 18Z TAFs...

Aviation weather concerns:
* Wide-spread showers and thunderstorms
* Gusty winds, especially in vicinity of storms
* MVFR ceilings with occasional IFR ceilings plus restricted
  visibilities from showers and storms

Showers and thunderstorms will continue into this afternoon east of
I-55. These showers/storms can produce heavy rainfall and limit
visibilities as low as 1 mile. MVFR cloud ceilings (1500 to 2500 ft)
will overall lift to low-end VFR (around 3500 ft), although
occasional MVFR ceilings will remain possible, especially near or in
showers/storms. Winds will continue to be from the south-southwest,
with gusts up to 20 kt., although winds can be variable near
thunderstorms, with gusts up to 30 kt possible. Some of these storms
can become severe, producing very strong winds, and possible
tornadoes. Individual storms are moving towards the northeast at 30
to 35 kts, but the entire area of storms will slowly move east
towards the IL/IN border.

The showers and storms will weaken slightly in the early afternoon,
but a second threat of thunderstorms is expected around sunset,
primarily impacting locations along and south of I-80. These storms
should move through quickly towards the east, moving out of
northwest Indiana later this evening. MVFR to IFR ceilings will move
in again with this second wave of precipitation, and may stick
around until sunrise Sunday. Winds will remain from the southwest
overnight, with continued gusty winds possible, gusting up to 20-25
kt.

Lower clouds will lift to MVFR/VFR by mid-morning Sunday, with
continued gusty southwesterly winds. Diurnally driven "garden
variety" showers and thunderstorms are possible Sunday afternoon,
but are expected to remain scattered, compared to the more
widespread precipitation we've had the past couple of days.

BKL

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch...ILZ010-ILZ011-ILZ012-ILZ013-ILZ019-ILZ020-
     ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ103-ILZ104-ILZ105-
     ILZ106-ILZ107-ILZ108 until 7 AM Sunday.

IN...Flash Flood Watch...INZ001-INZ002-INZ010-INZ011-INZ019 until 7
     AM Sunday.

LM...None.
&&

Visit us at weather.gov/chicago

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicago
Hazardous weather outlook, Jun 26, 4:24 PM CDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
424 PM CDT Sat Jun 26 2021

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-272130-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
424 PM CDT Sat Jun 26 2021 /524 PM EDT Sat Jun 26 2021/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited Tornado risk.
     Limited hail risk...up to quarter size.
     Limited damaging wind risk...up to 70 mph|.
     Limited Flooding Risk.
     Limited Non thunderstorm wind Risk.

DISCUSSION...

  Showers and thunderstorms will continue to move northeastward
  along and south of the Interstate 55 corridor into this evening.
  Torrential rainfall will occur with these storms along with the
  possibility of isolated tornadoes and damaging wind gusts to 70
  mph. Flash flooding is also possible. Thunderstorm coverage and
  intensity is expected to wane later this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Sunday...
  Limited Severe Thunderstorm Risk.
  Limited Flooding Risk.
  Limited Excessive Heat Risk.
Monday...
  Limited Flooding Risk.
  Limited Thunderstorm Risk.
Tuesday through Friday...
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotters may be needed this afternoon and evening.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the northeast at around 35 mph.

LMZ740>745-272130-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
424 PM CDT Sat Jun 26 2021

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Tonight.

Weather hazards expected...

  Hazardous conditions for small craft.
  Elevated Thunderstorm Risk...with an associated:
     Limited Waterspout Risk.
     Limited hail risk...up to quarter size.
     Limited thunderstorm wind gust risk...up to 55 kt.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Sunday through Friday...
  Limited Thunderstorm Risk.

MDB

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Local storm report, Jun 26, 3:06 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
306 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FUNNEL CLOUD     2 W CHATSWORTH          40.75N 88.34W
06/26/2021                   LIVINGSTON         IL   TRAINED SPOTTER

            SPOTTER REPORTED A FUNNEL CLOUD NEAR
            CHATSWORTH.

&&

RO
Local storm report, Jun 26, 3:16 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
316 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     CRETE                   41.44N 87.63W
06/26/2021                   WILL               IL   EMERGENCY MNGR

            DEBRIS IN THE ROAD AT EXCHANGE AND LUMBER IN
            CRETE.

&&

MDB
Local storm report, Jun 26, 3:18 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
318 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     1 ENE CRETE             41.45N 87.61W
06/26/2021                   WILL               IL   EMERGENCY MNGR

            TREE DOWNED ONTO A HOUSE ON MERIONETH DR. IN
            CRETE.

&&

RO
Local storm report, Jun 26, 3:33 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
333 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND GST     HARRISON-DEVER CRIB     41.92N 87.58W
06/26/2021  M46 MPH          LMZ741             IL   C-MAN STATION

&&

RO
Local storm report, Jun 26, 3:49 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
349 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TSTM WND DMG     1 S CRETE               41.44N 87.63W
06/26/2021                   WILL               IL   EMERGENCY MNGR

            TREE AND STRUCTURAL DAMAGE REPORTED ON THE
            SOUTH SIDE OF CRETE.

&&

RO
Local storm report, Jun 26, 4:37 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
437 PM CDT SAT JUN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     FUNNEL CLOUD     1 W GOODENOW            41.39N 87.65W
06/26/2021                   WILL               IL   TRAINED SPOTTER

            NUMEROUS REPORTS OF A ROTATING FUNNEL CLOUD
            NORTH OF BEECHER.

&&

RO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:37 PM CDTAreal Flood AdvisoryLOTBenton, Jasper, Lake, Newton, Porter5 hr
Jun 26, 12:34 PM CDTSevere Thunderstorm WarningLOTLake41 min
Jun 26, 1:26 PM CDTSevere Thunderstorm WarningLOTLake34 min
Jun 26, 1:56 PM CDTSpecial Weather StatementLOTPorter34 min
Jun 26, 2:08 PM CDTTornado Warning Tornado observedLOTLake25 min
Jun 26, 2:27 PM CDTSevere Thunderstorm WarningLOTJasper, Lake, Newton, Porter48 min
Jun 26, 2:43 PM CDTAreal Flood AdvisoryLOTJasper, Lake, Newton, Porter6 hr
Jun 26, 3:50 PM CDTFlash Flood WarningLOTLake, Porter6 hr
Jun 26, 3:57 PM CDTFlash Flood WarningLOTLake6 hr
Jun 26, 4:26 PM CDTRiver Flood WarningLOTLake28 hr
Jun 26, 4:26 PM CDTTornado WarningLOTLake34 min
Jun 26, 4:49 PM CDTSevere Thunderstorm WarningLOTNewton56 min
Jun 26, 5:19 PM CDTTornado WarningLOTLake, Porter13 min
Jun 26, 5:44 PM CDTSevere Thunderstorm WarningLOTBenton76 min
Jun 26, 5:54 PM CDTAreal Flood AdvisoryLOTBenton, Jasper, Newton3 hr
Jun 26, 6:14 PM CDTSevere Thunderstorm WarningLOTBenton, Jasper, Newton76 min
Jun 25, 8:01 PM CDTTornado WarningLOTIroquois31 min
Jun 25, 8:11 PM CDTTornado WarningLOTIroquois22 min
Jun 25, 9:11 PM CDTSpecial Weather StatementLOTFord64 min
Jun 25, 10:39 PM CDTSpecial Weather StatementLOTFord66 min
Jun 26, 11:27 AM CDTTornado WarningLOTLivingston18 min
Jun 26, 11:34 AM CDTTornado WarningLOTWill26 min
Jun 26, 11:44 AM CDTTornado WarningLOTGrundy, LaSalle, Livingston36 min
Jun 26, 11:49 AM CDTTornado WarningLOTCook26 min
Jun 26, 11:55 AM CDTSpecial Marine WarningLOT2 hr
Jun 26, 12:18 PM CDTFlash Flood WarningLOTCook, DuPage, Will6 hr
Jun 26, 12:33 PM CDTSpecial Marine WarningLOT117 min
Jun 26, 12:59 PM CDTSevere Thunderstorm WarningLOTCook11 min
Jun 26, 2:24 PM CDTSpecial Marine WarningLOT2 hr
Jun 26, 3:31 PM CDTSpecial Marine WarningLOT119 min
Jun 26, 3:34 PM CDTTornado WarningLOTLivingston41 min
Jun 26, 3:56 PM CDTTornado WarningLOTKankakee, Will34 min
Jun 26, 3:57 PM CDTTornado WarningLOTGrundy, Kankakee, Livingston33 min
Jun 26, 4:13 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Livingston47 min
Jun 26, 4:23 PM CDTTornado WarningLOTFord, Livingston36 min
Jun 26, 4:30 PM CDTSpecial Marine WarningLOT2 hr
Jun 26, 4:41 PM CDTTornado WarningLOTKankakee34 min
Jun 26, 6:23 PM CDTAreal Flood AdvisoryLOTCook, DuPage, Will7 hr
Jun 26, 6:55 PM CDTRiver Flood WarningLOTLivingston3 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2021Severe Thunderstorm Warnings in Illinois, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.